# SDR IXXA0500070S

- Difficulty date: October 11, 2004
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slat
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND RT OUTER WING INBOARD EXTENDED LEADING EDGE OUTER LOWER PLATING WITH INTERIM REPAIR AROUND STA XFS 710.000.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF INTERIM REPAIR.  THE DAMAGED SECTION WAS REMOVED AND A NDT INSPECTION WAS PERFORMED.  FABRICATED REPAIR DOUBLER AND FILLERS.  CLEANED, TREATED AND PRIMED INNER FACE OF DOUBLER AND FILLERS.  APPLIED PRC SEALANT TO FAYING SURFACES.  INSTALLED NEW DOUBLER AND FILLERS IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
